| Model Number |
375012 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Pacing portion of the lead was capped due to malfunction.Fracture caused out of range impedance and loss of capture.Only is-1 portion of lead was capped.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.